# SDR EIA2000067

- Difficulty date: February 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD T/E AFT FLAP SPINDLE ATTACH BOLT HOLES ELONGATED.  ELONGATED BOLT HOLES OVERSIZED, NDT INSPECTED, AND OVERSIZED FASTENER INSTALLED PER BOEING MESAGES EVR-HKG-00-00011H/-00009F AND HAECO REPAIR SCHEME R-57-55-34270.  (M)
